# SDR CALA2017071002175

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 12,652 hours, 4,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS DAMAGED.  FWD LIGHT AT 29C AND 20C. REMOVED AND REPLACED EMERGENCY EXIT PATH LIGHTING AT 19C AND 20C OPS CHECK GOOD.
